# SDR DALA2022011300257

- Difficulty date: January 13, 2022
- Submitted: January 13, 2022
- Operation: Air carrier
- Aircraft: N964AT
- Make and model: Boeing 717-200
- Aircraft serial: 55025
- Aircraft time: 54,149 hours, 37,167 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND THAT THE OVERHEAD EMERGENCY LIGHTS, FROM ROW 15-19, WERE INOPERATIVE. THE EMERGENCY LIGHT BATTERY PACK AT STA 645 WAS REPLACED PER B717 AMM 33-51. THE OPERATIONAL CHECK WAS GOOD. (LP #8121299)
